Forum

Rebif injection advice

Hello you lovely lot I’m in my 5th week of rebif injections, just gone up to 44mg. So far, I’ve just had headaches and, last couple of days, pain in hips and lower back. I’ve got bruising and red site marks from the last few weeks and I’m just wondering how long these last and whether it’s ok to inject just to the side of these next time round? Just worried that I’m going to run out of space!

I’ve just finished week nine and my red marks seem to last about three weeks. I’ve stopped doing my arms because they looked horrid, so I’m coming back round to places after just two weeks. I’ve just been rotating around the area…my nurse said to think of there being four areas on each side of your tum and bum, and six areas on each thigh. I look like I’ve been beaten up!!! Hope that helps! X

That makes sense. Mine seem to last that long too. I’ve avoided my arms so far as for some reason I expect that to hurt! Only just added bum in too.

That makes sense. Mine seem to last that long too. I’ve avoided my arms so far as for some reason I expect that to hurt! Only just added bum in too.

I have just started rebif on tuesday, on titrating doses and my first injection site is still really red ( I had a strong reaction). the others are better i am starting to look like i have been attacked by midges. Has any one used anything that helps - i was wondering about bio oil or vitamin E cream?